Downloads: 36

Files in This Item:
File Description SizeFormat 
mcekiu_8_2_102.pdf1.19 MBAdobe PDFView/Open
Title: Mathematical Theories of Bourdon Pressure Tubes and Bending of Curved Pipes
Authors: Tueda, Masasuke
Issue Date: 25-Jul-1934
Publisher: College of Engineering, Kyoto Imperial University
Journal title: Memoirs of the College of Engineering, Kyoto Imperial University
Volume: 8
Issue: 2
Start page: 102
End page: 115
Abstract: Mathematically .strict solutions for the theories of Bourdon pressure tubes and bending of curved pipes are obtained simultaneously in order to give a theoretical standard to the various approximate theories relating to the same problems. The first report contains only the mathematical analysis of the problem ; the examples of numerical calculations and applications lo various modified forms of cross-section will be given in further reports.
Description: First Report : Mathematical Analysis
URI: http://hdl.handle.net/2433/280142
Appears in Collections:Vol.8 No.2

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.